All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

May 2019 , Volume 18 , Issue 3

Select all articles


Large time behavior of solutions of local and nonlocal nondegenerate Hamilton-Jacobi equations with Ornstein-Uhlenbeck operator
Thi Tuyen Nguyen
2019, 18(3): 999-1021 doi: 10.3934/cpaa.2019049 +[Abstract](641) +[HTML](190) +[PDF](411.33KB)
Uniqueness for Neumann problems for nonlinear elliptic equations
Maria Francesca Betta, Olivier Guibé and Anna Mercaldo
2019, 18(3): 1023-1048 doi: 10.3934/cpaa.2019050 +[Abstract](578) +[HTML](191) +[PDF](408.87KB)
Entire solutions in nonlocal monostable equations: Asymmetric case
Yu-Juan Sun, Li Zhang, Wan-Tong Li and Zhi-Cheng Wang
2019, 18(3): 1049-1072 doi: 10.3934/cpaa.2019051 +[Abstract](476) +[HTML](193) +[PDF](416.88KB)
The properties of positive solutions to semilinear equations involving the fractional Laplacian
Rongrong Yang and Zhongxue Lü
2019, 18(3): 1073-1089 doi: 10.3934/cpaa.2019052 +[Abstract](631) +[HTML](208) +[PDF](382.99KB)
A study of comparison, existence and regularity of viscosity and weak solutions for quasilinear equations in the Heisenberg group
Pablo Ochoa and Julio Alejo Ruiz
2019, 18(3): 1091-1115 doi: 10.3934/cpaa.2019053 +[Abstract](447) +[HTML](208) +[PDF](424.17KB)
The exponential behavior of a stochastic Cahn-Hilliard-Navier-Stokes model with multiplicative noise
T. Tachim Medjo
2019, 18(3): 1117-1138 doi: 10.3934/cpaa.2019054 +[Abstract](437) +[HTML](207) +[PDF](439.67KB)
Analysis of positive solutions for a class of semipositone p-Laplacian problems with nonlinear boundary conditions
Eun Kyoung Lee, R. Shivaji, Inbo Sim and Byungjae Son
2019, 18(3): 1139-1154 doi: 10.3934/cpaa.2019055 +[Abstract](500) +[HTML](184) +[PDF](439.43KB)
Backward compact and periodic random attractors for non-autonomous sine-Gordon equations with multiplicative noise
Yangrong Li and Shuang Yang
2019, 18(3): 1155-1175 doi: 10.3934/cpaa.2019056 +[Abstract](421) +[HTML](176) +[PDF](464.72KB)
The Cauchy problem for a family of two-dimensional fractional Benjamin-Ono equations
Eddye Bustamante, José Jiménez Urrea and Jorge Mejía
2019, 18(3): 1177-1203 doi: 10.3934/cpaa.2019057 +[Abstract](500) +[HTML](181) +[PDF](447.86KB)
Blow-up and global existence of solutions to a parabolic equation associated with the fraction p-Laplacian
Ronghua Jiang and Jun Zhou
2019, 18(3): 1205-1226 doi: 10.3934/cpaa.2019058 +[Abstract](573) +[HTML](216) +[PDF](463.95KB)
Reaction of the fluid flow on time-dependent boundary perturbation
Eduard Marušić-Paloka and Igor Pažanin
2019, 18(3): 1227-1246 doi: 10.3934/cpaa.2019059 +[Abstract](459) +[HTML](177) +[PDF](373.43KB)
Symmetry of solutions to a class of Monge-Ampère equations
Fan Cui and Huaiyu Jian
2019, 18(3): 1247-1259 doi: 10.3934/cpaa.2019060 +[Abstract](474) +[HTML](189) +[PDF](340.62KB)
Ground states of nonlinear Schrödinger systems with periodic or non-periodic potentials
Dongdong Qin, Xianhua Tang and Qingfang Wu
2019, 18(3): 1261-1280 doi: 10.3934/cpaa.2019061 +[Abstract](474) +[HTML](216) +[PDF](395.61KB)
Stability and $ L^{p}$ convergence rates of planar diffusion waves for three-dimensional bipolar Euler-Poisson systems
Yeping Li and Jie Liao
2019, 18(3): 1281-1302 doi: 10.3934/cpaa.2019062 +[Abstract](389) +[HTML](184) +[PDF](474.36KB)
Solvability of nonlocal systems related to peridynamics
Moritz Kassmann, Tadele Mengesha and James Scott
2019, 18(3): 1303-1332 doi: 10.3934/cpaa.2019063 +[Abstract](428) +[HTML](190) +[PDF](625.24KB)
Some Remarks on regularity criteria of Axially symmetric Navier-Stokes equations
Zijin Li and Xinghong Pan
2019, 18(3): 1333-1350 doi: 10.3934/cpaa.2019064 +[Abstract](404) +[HTML](207) +[PDF](502.88KB)
Nonlinear wave equation with both strongly and weakly damped terms: Supercritical initial energy finite time blow up
Yanbing Yang and Runzhang Xu
2019, 18(3): 1351-1358 doi: 10.3934/cpaa.2019065 +[Abstract](477) +[HTML](243) +[PDF](342.33KB)
A remark on local well-posedness for nonlinear Schrödinger equations with power nonlinearity-an alternative approach
Takeshi Wada
2019, 18(3): 1359-1374 doi: 10.3934/cpaa.2019066 +[Abstract](403) +[HTML](164) +[PDF](448.67KB)
A remark on norm inflation for nonlinear Schrödinger equations
Nobu Kishimoto
2019, 18(3): 1375-1402 doi: 10.3934/cpaa.2019067 +[Abstract](398) +[HTML](186) +[PDF](591.04KB)
Perturbations of nonlinear eigenvalue problems
Nikolaos S. Papageorgiou, Vicenţiu D. Rădulescu and Dušan D. Repovš
2019, 18(3): 1403-1431 doi: 10.3934/cpaa.2019068 +[Abstract](442) +[HTML](241) +[PDF](430.79KB)
Hilbert transforms along double variable fractional monomials
Haixia Yu
2019, 18(3): 1433-1446 doi: 10.3934/cpaa.2019069 +[Abstract](418) +[HTML](187) +[PDF](414.22KB)
Stability of axially-symmetric solutions to incompressible magnetohydrodynamics with no azimuthal velocity and with only azimuthal magnetic field
Wojciech M. Zajączkowski
2019, 18(3): 1447-1482 doi: 10.3934/cpaa.2019070 +[Abstract](400) +[HTML](194) +[PDF](413.87KB)
Existence and non-monotonicity of traveling wave solutions for general diffusive predator-prey models
Cheng-Hsiung Hsu and Jian-Jhong Lin
2019, 18(3): 1483-1508 doi: 10.3934/cpaa.2019071 +[Abstract](435) +[HTML](225) +[PDF](555.56KB)
Applications of generalized trigonometric functions with two parameters
Hiroyuki Kobayashi and Shingo Takeuchi
2019, 18(3): 1509-1521 doi: 10.3934/cpaa.2019072 +[Abstract](646) +[HTML](265) +[PDF](399.38KB)
Riemann problems for a class of coupled hyperbolic systems of conservation laws with a source term
Yu Zhang and Yanyan Zhang
2019, 18(3): 1523-1545 doi: 10.3934/cpaa.2019073 +[Abstract](556) +[HTML](180) +[PDF](455.36KB)
Existence and asymptotic behavior of ground state solutions for asymptotically linear Schrödinger equation with inverse square potential
Xiaoyan Lin, Yubo He and Xianhua Tang
2019, 18(3): 1547-1565 doi: 10.3934/cpaa.2019074 +[Abstract](593) +[HTML](179) +[PDF](400.86KB)

2017  Impact Factor: 0.884




Email Alert

[Back to Top]